The (dis)connectedness of products in the box topology
2013 (English)In: Questions & Answers in General Topology, ISSN 0918-4732, Vol. 31, no 1, 11-21 p.Article in journal (Refereed) Published
We suggest two independent sufficient conditions on topological connected spaces with axioms lower than $T_3$, which imply disconnectedness, and one sufficient condition, which implies connectedness, of products of spaces endowed with the box topology.
Place, publisher, year, edition, pages
2013. Vol. 31, no 1, 11-21 p.
IdentifiersURN: urn:nbn:se:liu:diva-108330OAI: oai:DiVA.org:liu-108330DiVA: diva2:729920